# SDR 2006UALA00894

- Difficulty date: May 6, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 27,522 hours, 10,249 cycles
- Engine: Iae V2522A5
- Engine time: 38,440 hours, 13,805 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE TO NR 1 ENGINE AND ASSOCIATED VIBRATIONS RESULTED IN A RETURN TO FIELD. BIRD STRIKE DAMAGE 3 FAN BLADES.  REPLACED FAN BLADES.
